# SDR DALA13031640964

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 61,180 hours, 45,394 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Torn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION IN MSP, THE TAILCONE INTERIOR RELEASE HANDLE PLACARD WAS FOUND TO BE TORN.  THE REQUIRED PLACARD WAS REPLACED AND THE REQUIRED INSPECTION WAS COMPLETED.
